MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT5
Medical Device Problem Codes Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample has not been returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Associated product information was not provided.It is unknown if a qualified product combination was used.The product investigation could not determine the root cause for the reported complaint of "unspecified issue".The specific "issue" was not clarified by the customer.The explanted lens was not returned for an evaluation.It is unknown if qualified associated products were used.The instructions for use (ifu) instructs: company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The company (3.00 cyl.) 18.0 diopter lens was reported to have been explanted in (b)(6) 2025.The replacement lens information was not provided.Information was provided that the bilateral lens had a scheduled explant date of (b)(6) 2025.Due diligence has been performed in an attempt to obtain further information on this event.No additional information has been provided.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the iol was exchanged for unspecified lens due to unspecified issue in a secondary procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
The company (3.00 cyl.) 18.0 diopter (add power +2.17/+3.25 diopter) lens was removed and replaced with a non-company monofocal lens model, 18.0 diopter.Due to the replacement of a multifocal toric lens with a monofocal non-toric lens, and the same diopter, this suggests that the replacement lens (monofocal, non-toric) was an improved selection for this patient's vision needs.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested, received and stated the patient had yag (yttrium aluminum garnet) laser prior to explant.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested, received and stated the patient had distortion and triple vision.Clinical reason for explant mentioned as other mechanical complication of iol.The lens was exchanged for non-company lens.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23813751
Report Number1119421-2025-03155
Device Sequence Number18488506
Product Code MJP
UDI-Device Identifier00380652458405
UDI-Public(01)00380652458405(17)260306(11)220308(10)15363971
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberCCWTT5
Device Catalogue NumberCCWTT5.180
Device Lot Number15363971
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/23/2025
05/15/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/14/2026
06/08/2026
Date Device Manufactured03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale